Ask a doctor

Aquaban for Swelling After Lipo

Hi I had a mini tummy tuck and some lipho done a month ago and the swelling has not gone down complettely yet. I was wondering if a product like aquaban would help. Thanks

Doctor Answers (2)

Diuretics are not standard treatment for bloating after liposuction

+1

Don't take a water pill to reduce swelling without getting the permission of  your surgeon. Liposuction may cause fluid shifts in the body and if your wearing a compression garment and had a tummy tuck, you don't want to be dehydrated and wear a constrictive garment.


Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

Tummy tuck liposuction

+1

My suggestion is that to continue to wear compression garments.  The swelling may take a few more weeks to subside.  Another way to help is to begin massaging the lipo suctioned areas.  Be sure to ask your surgeon first before massaging.

Shahin Javaheri, MD
San Francisco Plastic Surgeon
3.5 out of 5 stars 2 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.